# SDR UIEA2020071321534

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,707 hours, 11,328 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED,  2 START ATTEMPTS,  APU ECU INDICATION LOW OIL PRESSURE,  OIL LEVEL.   ADDED 3 QTS OF OIL TO APU IAW AMM 12-13-04,  CLEARED FAULT AND RAN APU WITH PACKS FOR 5 MINUTES, NO FAULTS, OIL LEVEL GOOD. OPS CHECKED GOOD IAW AMM 49-00-00.
